From the picture and symptoms,it looks like pityriasis versicolor. It is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities.This fungus is a part and parcel of normal skin flora but may become obvious after some conditions and sun exposure is one of them.
Treatment involves topical and oral antifungal medicines.Apply topical antifungal creams or lotions and if the symptoms persist then oral antifungals may be needed.
Hope it helps. Take care and pls do keep me posted if you have any additional queries.
HELP!!!! I have the exact same thing!!! It is on my left arm, same place,a little bit smaller tho. Not raised, red, or irritated. Did over the counter antifungal cream work or did you have to go to the doctor?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.